MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.3ML 31G 6MM S/C U-100 RELION; Syringe, piston

EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.3ML 31G 6MM S/C U-100 RELION; Syringe, piston
Model Number 328521
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch submission is both an initial and supplemental filing.Investigation of the results can be seen below: investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st.Complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.
 
Event or Problem Description
Consumer reported found 2 syringes from this box with needle thru the needle shields.1 syringe of the 2 syringes like this stuck her finger today.No medical attention was needed.Syringe was unused.Dc.Lot # 4282059 catalog# 328521 date of event 05.12.2025 awaiting sample date of event 05.07.2025 discard sample status awaiting sample caller has photos of today's syringe will send to this case # the photos.(b)(6), (b)(6) 2025.Additional information.See attached both syringes have the needle thru shield the one that stuck her, thru the shield, (b)(6) 2025.Consumer reported found 2 syringes from this box with needle thru the needle shields.1 syringe of the 2 syringes like this stuck her finger today.No medical attention was needed.Syringe was unused.Dc lot # 4282059 catalog# 328521 date of event 05.12.2025 awaiting sample returning with mailing kit 1 syringe date of event 05.07.2025 discard ¿ 1 syringe from this box.Caller has photos of today's syringe will send to this case # the photos update caller does not have ability to email photos at this time.

Brand Name
SYRINGE 0.3ML 31G 6MM S/C U-100 RELION
Common Device Name
Syringe, piston
Manufacturer (Section D)
EMBECTA MEDICAL I LLC - HOLDREGE, NE
Manufacturer Contact
anna garbowska-zakrzewski
300 kimball dr
parsippany, NJ 07054
MDR Report Key22161278
Report Number3024508819-2025-00249
Device Sequence Number15324566
Product Code FMF
UDI-Device Identifier00681131138383
UDI-Public00681131138383
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K212499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328521
Device Lot Number4282059
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexFemale